# SDR AALA20110324TUL04

- Difficulty date: March 24, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH CRACKS FOUND AT ATTACHMENT HOLES, ENDS MARKED.  ONE CRACK IS APPROXIMATELY 1.5 INCHES LONG ANTENNA POSITION STATION 402.  INSTALLED DOUBLER PER EA MD80-53-015958, SRM 53-04 FIGURE 12B AND DRAWING SG09530002.
